Translator Disclaimer
2020 Solutions of periodic boundary value problems
R. Aadith, Paras Gupta, Jagan Mohan Jonnalagadda
Involve 13(1): 99-107 (2020). DOI: 10.2140/involve.2020.13.99

Abstract

We deal with a resonant boundary value problem involving a second-order differential equation with periodic boundary conditions. First, we modify the problem at resonance and consider an equivalent nonresonant boundary value problem. Next, we obtain sufficient conditions for the existence of solutions of the modified boundary value problem, using fixed-point theory. Consequently, these conditions suffice for the existence of solutions of the original boundary value problem. We demonstrate the applicability of established results through examples.

Citation

Download Citation

R. Aadith. Paras Gupta. Jagan Mohan Jonnalagadda. "Solutions of periodic boundary value problems." Involve 13 (1) 99 - 107, 2020. https://doi.org/10.2140/involve.2020.13.99

Information

Received: 21 March 2019; Revised: 5 April 2019; Accepted: 20 September 2019; Published: 2020
First available in Project Euclid: 20 March 2020

zbMATH: 07172114
MathSciNet: MR4059944
Digital Object Identifier: 10.2140/involve.2020.13.99

Subjects:
Primary: 34B15
Secondary: 34B27

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 1 • 2020
MSP
Back to Top